# SDR AALA202101049017

- Difficulty date: December 7, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 14,289 hours, 5,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOOR SUPPORT AT STA 500I, MEASURING L=2.0 IN, W=18.0 IN, D=0.02 IN.  REPLACED FLOOR SUPPORT WITH NEW, IAW SRM 51-10-02.
